# SDR ASAA2024042849802

- Difficulty date: April 28, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH TRANSITION CORRODED FROM STA 727 TO STA 787 IN MULTIPLE AREAS. GROUNDED - YES. REMOVED DAMAGE FOUND OUT LIMITS, REPLACED TRANSITION IAW B737-800 SRM 53-00-53-2R-5.W= 1.2 O= .040 R= 0 L= 8 D= .040.
